# SDR AALA20170317003

- Difficulty date: March 17, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 59,271 hours, 7,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WALL MOUNTED LEFT SIDE OF FWD GALLEY ACROSS FROM 1L F/A SEAT IS INOP. REPLACED LIGHT ASSY AT FWD GALLEY LEFT FWD AREA IAW AMM 33-51-05. OPS CHECK IS NORMAL. THE AIRCRAFT WAS NOT GROUNDED.
